UNIGE document Scientific Article
previous document  unige:12811  next document
add to browser collection
Title

A geometrical approach to the Jacobian conjecture for n = 2

Authors
Dũng Tráng, Lê
Published in Kodai Mathematical Journal. 1994, vol. 17, no. 3, p. 374-381
Stable URL http://archive-ouverte.unige.ch/unige:12811
Full text
Article (Published version) (985 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures

172 hits

0 download

Update

Deposited on : 2010-12-06

Export document
Format :
Citation style :